# SDR USAA950309

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 227
- Part time: 34,119 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - DURING UNSCHEDULED MAINTENANCE VISUAL INSPECTION, FOUND 1.5 INCH CRACK, FORWARD END OF WEB AT THE NLG ACTUATOR SUPPORT FITTING BEAM AT STATION 227.  REPAIRED PER EA 30088, SRM 51-40-2 FIG 1.  (W)
